×

zbMATH — the first resource for mathematics

The mean property and the maximum principle for parabolic equations of second order. (English. Russian original) Zbl 0436.35040
Sov. Math., Dokl. 19, 1140-1144 (1978); translation from Dokl. Akad. Nauk SSSR 242, 529-532 (1978).

MSC:
35K10 Second-order parabolic equations
35B50 Maximum principles in context of PDEs
31B10 Integral representations, integral operators, integral equations methods in higher dimensions
35K65 Degenerate parabolic equations
PDF BibTeX XML Cite